Question about Dermal Fillers: i have excessive swelling each time i have tried dermal q2212

Question:

I have excessive swelling each time I have tried dermal fillers in the cheek and eye area. even though i do everything suggested by the dr. This is putting me off trying them again. Is there some type of medication that can be prescribes to lessen or prevent swelling?

Answer:

This is usually a matter of how it is injected, where it is injected, and what is used to inject the filler.

I would recommend under treating the area, especially the eye area. Also using a cannula rather than a needle for the procedure makes  a big difference in the amount of swelling caused.

Finally, in some cases, usually in older people with looser skin, it may be a difficult area to fill, as the skin is loose and thin around the eyes, which makes any swelling less easily hidden.

Dr. Gavin Chan
Dr. Gavin Chan

We're here to help

Our consultants will help you decide which treatment best suits you and your skin conditions/type.

Arrange your consultation